MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE X EP SYSTEM DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE X EP SYSTEM DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-DWS-01
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
During the atrial fibrillation procedure, issues with the dws caused a procedural delay of 1-1.5 hours.The case was started in navx mode.When cryoablation was started, the patient's condition changed abruptly requiring two external shocks to treat.It was believed this was due to air embolism caused by air entering the non-abbott sheath (medtronic) for cryoablation.The physician believes that there was no involvement of abbott products.The patient's condition improved, cryoablation was discontinued and pulmonary vein isolation was performed with radio frequency.The pulmonary vein isolation was performed with the inquiry optima diagnostic catheter and the tactiflex se catheter.When attempting to obtain geometry with tactiflex se catheter, it could not obtain any se points and the field scaling could not apply with navx se.There was no issue with the distortion within the range, and the recognition of the magnetic catheter at the bottom right of the screen was all green, but since the se points could not be obtained.The case was left, changed to voxel mode, and then reentered, but it still could not obtain voxel points.The system reference patch was replaced and the dws and amplifier were restarted and the voxel points were obtained and geometry and mapping were done.However, the recognition of the magnetic field of the advisor hd grid catheter changed from green mark to red mark little by little, and the mapping catheter froze each time and the operation became jerky.The advisor hd grid catheter was changed to the tactiflex se catheter but the issue persisted, and the tip of the ablation catheter flashed red and froze.All the catheters were attempted to be removed from the catheter preset, but the delete (-) button was not active for the tactiflex se catheter and for the advisor hd grid catheter, so they could not be removed.As a result, only the other catheters were removed from the catheter preset which improved the magnetic field recognition and the procedure could proceed.The reported issue caused a delay in the procedure of about 1 to 1.5 hours.The procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
The collect logs were provided and reviewed.Review of the files confirmed the reported the event occurred.When sensor information is not available, the se catheters got removed and added back repeatedly leading to the se catheters freezing and turning red.A workaround is to avoid using catheter presets and if issue occurs, disable and then re-enable the ¿connected¿ checkbox for all non-se catheters in the catheter tree.
 
Event or Problem Description
Additional information: this report is to address the updated analysis.
 
Additional Manufacturer Narrative
Additional information: d9, g1, g3, g6, h2, h3, h6.Abbott is unable to evaluate the product involved in this incident because the device was not returned for evaluation.Based on the information received, the cause of the reported incident could not be determined.

Brand Name
ENSITE X EP SYSTEM DISPLAY WORKSTATION
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key17143547
Report Number2184149-2023-00121
Device Sequence Number15376096
Product Code DQK
UDI-Device Identifier05415067032171
UDI-Public05415067032171
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-DWS-01
Device Catalogue NumberENSITE-DWS-01
Device Lot Number7908064
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2023
Supplement Date Received by Manufacturer06/29/2023
06/29/2023
Initial Report FDA Received Date06/16/2023
Supplement Report FDA Received Date07/06/2023
09/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale